9 results for coincidence point.

Parameters for your search query:
Keyword    coincidence point

Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 4213Downloads: 2877
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Extended Coupled Coincidence Point Theorem
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 23-30. DOI: 10.12691/tjant-4-1-5
Pub. Date: May 13, 2016Views: 5083Downloads: 3686
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: April 07, 2015Views: 5805Downloads: 3885
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 4622Downloads: 3306
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems on c-distance
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10. DOI: 10.12691/ajams-5-1-2
Pub. Date: January 22, 2017Views: 4572Downloads: 3031
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems Satisfying (ψ φ) Maps in Partial Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 53-60. DOI: 10.12691/tjant-3-2-4
Pub. Date: May 14, 2015Views: 5241Downloads: 3836Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251. DOI: 10.12691/ajams-2-4-15
Pub. Date: August 24, 2014Views: 9346Downloads: 5012
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems for Two Self-maps in Cone Metric Spaces under Different Contractive Conditions
American Journal of Mathematical Analysis. 2015, 3(1), 5-9. DOI: 10.12691/ajma-3-1-2
Pub. Date: February 03, 2015Views: 5860Downloads: 3883
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points in Cone Metric Spaces
American Journal of Mathematical Analysis. 2013, 1(2), 25-27. DOI: 10.12691/ajma-1-2-2
Pub. Date: April 30, 2013Views: 12479Downloads: 6584
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types